Finite sums of commutators in C * -algebras
Annales de l'Institut Fourier, Volume 32 (1982) no. 1, pp. 129-137.

We prove that for many C * -algebras, the null space of all finite traces is spanned by finite sums of commutators.

Nous montrons que, pour certaines C * -algèbres, le noyau de toutes les traces finies est engendré par des sommes finies de commutateurs.

@article{AIF_1982__32_1_129_0,
     author = {Fack, Thierry},
     title = {Finite sums of commutators in $C^*$-algebras},
     journal = {Annales de l'Institut Fourier},
     pages = {129--137},
     publisher = {Institut Fourier},
     volume = {32},
     number = {1},
     year = {1982},
     doi = {10.5802/aif.863},
     zbl = {0464.46047},
     mrnumber = {83g:46051},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.863/}
}
TY  - JOUR
AU  - Fack, Thierry
TI  - Finite sums of commutators in $C^*$-algebras
JO  - Annales de l'Institut Fourier
PY  - 1982
DA  - 1982///
SP  - 129
EP  - 137
VL  - 32
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.863/
UR  - https://zbmath.org/?q=an%3A0464.46047
UR  - https://www.ams.org/mathscinet-getitem?mr=83g:46051
UR  - https://doi.org/10.5802/aif.863
DO  - 10.5802/aif.863
LA  - en
ID  - AIF_1982__32_1_129_0
ER  - 
%0 Journal Article
%A Fack, Thierry
%T Finite sums of commutators in $C^*$-algebras
%J Annales de l'Institut Fourier
%D 1982
%P 129-137
%V 32
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.863
%R 10.5802/aif.863
%G en
%F AIF_1982__32_1_129_0
Fack, Thierry. Finite sums of commutators in $C^*$-algebras. Annales de l'Institut Fourier, Volume 32 (1982) no. 1, pp. 129-137. doi : 10.5802/aif.863. http://www.numdam.org/articles/10.5802/aif.863/

[1] J. Cuntz, The structure of multiplication and addition in simple C*-algebras, Math. Scand., 40 (1977). | MR | Zbl

[2] J. Cuntz, A class of C*-algebras and topological Markov chains II : Reducible Markov chains and the Ext-functor for C*-algebras, Preprint Univ. Heidelberg, n° 57 (March 1980). | Zbl

[3] J. Cuntz and W. Krieger, A class of C*-algebras and topological Markov chains, Inventiones Math., 56 (1980), 251-268. | MR | Zbl

[4] J. Cuntz and G.K. Pedersen, Equivalence and traces on C*-algebras, J. Functional Analysis, to appear. | Zbl

[5] E.G. Effros, Dimensions and C*-algebras, Preprint UCLA (1980).

[6] T. Fack et P. De La Harpe, Sommes de commutateurs dans les algèbres de von Neumann finies continues, Ann. Inst. Fourier, Grenoble, 30,3 (1980), 49-73. | Numdam | MR | Zbl

[7] G.K. Pedersen, C*-algebras and their Automorphism Groups, Academic Press, New-York (1979). | MR | Zbl

[8] G.K. Pedersen and N.H. Petersen, Ideals in a C*-algebra, Math. Scand., 27 (1970), 193-204. | MR | Zbl

Cited by Sources: